# SDR AUS20021456

- Difficulty date: December 28, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: S3200ANA20
- Condition: Worn
- Location: Nr 4 Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 GENERATOR DIFFERENTIAL PROTECTION CIRCUIT WIRE XB108 CHAFED IN AREA ADJACENT TO IDG.
